# SDR USAA990999

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Part time: 37,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 24 INCH AREA OF CORROSION AT STATION 1016 FLOORBEAM AND INTERCOSTAL.  CORROSION LEVEL 2.  REPLACED INTERCOSTAL.  INSTALLED REPAIR DOUBLERS AND STRAPS PER EA 65584.  (M)
